# SDR U2RA201907220001

- Difficulty date: July 22, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 72,734 hours, 24,747 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: AML51C10W
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID GALLEY EMERGENCY EVACUATION ALARM LENS COVER MISSING - DEFERRED PER MINIMUM EQUIPMENT LIST 25-63-02-01 - A SUPPLEMENT SERVICE DIFFICULTY REPORT WILL BE FILED UPON REPAIR. REPLACED LENS PER MAINTENANCE MANUAL 25-63-01.
